# SDR 07FDEA02929

- Difficulty date: August 16, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,054 hours, 29,854 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

ENGINE NR 1 AND NR 2 HYDRAULIC LIGHTS ILLUMINATED 22 MINUTES AFTER TAKEOFF, FOLLOWED BY OBSERVING "A" SYSTEM QTY ZERO.  FL 260 AT THE TIME AND NO CONTROL INPUTS WERE BEING MADE.  COMPLIED WITH QRH, DECLARED AN EMERGENCY AND HAD AN UNEVENTFUL LANDING.  FOUND EVIDENCE OF LEAK AT OTBD FLAP POWER UNIT HYDRAULIC MOTOR.  REMOVED MOTOR AND FOUND CONFIRMED FAILURE.  SCREW HEADS POPPED AND PACKING PROTRUDING.  REPLACED MOTOR PER AMM 27-51-062-4.  NEEDS LEAK CHECK AFTER ENG PUMPS AND FILTERS CHANGED.  SEE MTSI 29-30/9628 FOR PARTS CHANGE INFO.
